Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

A Proof of the Gamma Test

Jones, Antonia Jane and Evans, Dafydd 2002. A Proof of the Gamma Test. Proceedings of The Royal Society A: Mathematical Physical and Engineering Sciences 458 (2027) , pp. 2759-2799. 10.1098/rspa.2002.1010

Full text not available from this repository.

Abstract

From a dataset of input–output vectors, the Gamma test estimates the variance of the noise on an output modulo any smooth model with bounded partial derivatives. We present a proof of the Gamma test under fairly weak hypotheses.

Item Type: Article
Date Type: Publication
Status: Published
Schools: Computer Science & Informatics
ISSN: 14712946
Last Modified: 04 Jun 2017 01:42
URI: http://orca-mwe.cf.ac.uk/id/eprint/1832

Citation Data

Cited 114 times in Google Scholar. View in Google Scholar

Cited 111 times in Scopus. View in Scopus. Powered By Scopus® Data

Actions (repository staff only)

Edit Item Edit Item